# SDR Y9PA201308090001

- Difficulty date: August 4, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N9106
- Make and model: Gulstm GIV
- Aircraft serial: 1434
- Aircraft time: 5,446 hours, 2,244 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380006291
- Part serial: P892
- Condition: Inoperative
- Location: Zone 100
- Part time: 3,554 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE PARKED AT THE FBO, THE CREW NOTICED A SURGE IN THE APU, THE ACFT LOST ELECTRICAL POWER FOR A MOMENT, THE APU RECOVERED, ELECTRICAL POWER RETURNED, THEN THE CREW NOTICED THE OIL ODOR AND SMOKE IN COCKPIT. THE CREW THEN SHUTDOWN THE APU FOR FURTHER TROUBLESHOOTING.
